# SDR CA021003009

- Difficulty date: October 1, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,354 hours
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: B-Nut
- Part number: UNK
- Condition: Cracked
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE B-NUT ON THE FLAP DRIVE CABLE WAS LOOSE, AN ATTEMPT TO TIGHTEN THE CAUSED THE NUT TO BRAKE INTO TWO PIECES, THE NUT WAS CORRODED AT THE SEPARATION POINT. DO NOT KNOW IF IT WAS OVER TORQUE ON INSTALLATION OR IF THE NUT WAS DEFECTIVE. THE CABLE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
